# SDR REXA2016091401754

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD AND AFT CORNERS OF SEAL REATINERS ARE DAMAGED.  REMOVED AND REPLACED THE SEAL RETAINER (LOWER).  LEAK  
TESTED GOOD IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND AMM 52-00-00-790-801-A01.                               
"
